# SDR HNAA2012020800557

- Difficulty date: February 8, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 42,079 hours, 49,653 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER ON INBD SIDE OF FIREWALL IS CHAFED.  REMOVED DOUBLER, FABRICATE NEW DOUBLER AND INSTALLED NEW IAW RD8-54-08 / EO8-54-12-0049.
